# SDR DALA2018042602873

- Difficulty date: April 24, 2018
- Submitted: April 27, 2018
- Operation: Air carrier
- Aircraft: N548US
- Make and model: Boeing 757251
- Aircraft serial: 26495
- Aircraft time: 68,174 hours, 25,105 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE GIRT BAR ENGAGEMENT LIGHT INOPERATIVE. REMOVED AND REPLACED THE LIGHT ASSY IAW AMM 25-66. CHECKED OK.
